# SDR AALA951855

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635AA
- Make and model: Boeing 757223
- Aircraft serial: 24593
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1681/1720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - DECK PLATE, AT STATION 1681 AND 1720, HAS CORROSION REMOVED AT VARIOUS BL LOCATIONS BEYOND SRM LIMITS.  PER MRB 757-637.  (M)
